MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CRVD DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENDOPATH*5MM CRVD DISSECTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5DCD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the device could not be energized.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4) date sent: 3/1/2024 d4: batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/19/2024 d4: batch # a9c86f investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the 5dcd instrument was returned with no damage in the external components.In an attempt to replicate the reported incident, the device was tested for functionality to evaluate any continuity issues.Upon functional testing of the device, it activate as intended; no anomalies were noted.Although no conclusion could be reached on the cause of the reported event.The event described could not be confirmed as the instrument performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the instrument that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18815709
Report Number3005075853-2024-01787
Device Sequence Number4324875
Product Code GEI
UDI-Device Identifier10705036000778
UDI-Public10705036000778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5DCD
Device Lot NumberBATCH:A9C86F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown